# SDR 9JLA2021100630727

- Difficulty date: September 21, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 7,584 hours, 6,165 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Power Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

THE FLIGHT CREW REPORTED THAT BEFORE BRAKE RELEASE FOR TAKEOFF THAT THE NO1 ENGINE WAS NOT MAKING MINIMUM TAKEOFF POWER REQUIREMENTS. THE TAKEOFF ATTEMPT WAS ABORTED. THE MAINTENANCE VENDOR CONFIRMED THE POWER KNOB SPILT AND LACK OF N1 TARGET FOR THE DAY. THE ENGINE POWER CONTROL CABLE WAS ADJUSTED AS NEEDED. ENGINE POWER CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
